# SDR 2007UALA03791

- Difficulty date: September 20, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 41,374 hours, 5,046 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 340-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED, BS 340-360 STR 34R-37R.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED EXTERNAL DOUBLER REPAIR.
